Benadryl children allergy solution
£4.50 (£6.43 per 100ml)
Children's 6+ 1 mg/ml Oral Solution Banana Flavour
Active Ingredient: Each 5 ml contains Cetirizine Dihydrochloride 5 mg, Also contains: Sorbitol (E420), Methylparahydroxybenzoate (E218), Propylparahydroxybenzoate (E216)
Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.